My mom is currently under treatment for opiate addiction and the doctor has been giving her methadone. The thing is she is also taking Klonopin perscribed by another doctor. I do not know for sure if she has been completely honest with both doctors. She is always falling asleep mid conversations and she is unable to hold conversations sometimes. I am afraid she is abusing the drugs and I have a baby on the way that's why she has gone into the methadone clinic for the treatment of opiates but it seems she is worse now then she was. Is this normal behavior of an addict coming off drugs and can she take those combinations it's been almost two months and she is not getting better please help...
I've been taking klonopin (clonazepam) for many years, and I've been on Methadone for 4yrs. I'm now reducing the methadone to stop taking it. I know from what my dr has told me, you can take them together BUT it is dangerous, because the methadone and the klonopin both slow your breathing etc.. I was put on klonopin when I was 12yrs old by a bad dr for anxiety, unfortunately I was left on it (I'm now 31). I know from experience of taking both meds that the methadone is most likely what's making her "nod off". If she is on any benzodiazepines, it should only be a VERY low dosage, and ALL of her Dr's should be on the same page with her meds. It sounds like she could be abusing her meds, and yes it's normal for addicts to behave that way, especially when having withdrawal. I really hope that your mom gets some help, and I hope that you take some time and do something nice for yourself!! Being pregnant is hard enough without having this on your shoulders too. Pls let me know how things are going.
I am on Methadone and Klonopin which is not presvribed by a doctor and i hate the fact that i got my self in this mess... it is beyond dangerous depending on the amounts of each that she is taking i lost two friends to od'ing on xanax and methadone which is the same thing they are both benzos. If she is taking both as prescribed then she should be okay but you hafta make sure of that cause i myself have od'ed on methadone and benzo's. I dont want to lie to you sweetie they are a deadly combination so just watch her and make sure that she is taking the right dosages of both. Both of my parents were drug addicts my whole life so I know how you feel. They are also both on Methadone but still get high on other things so just watch her and do your best and I will pray for you that it all works out =]
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I want to switch from methadone to suboxone. (on md from pain now on clinic bc dr moved).on klonopin
Posted 7 Sep 2009 • 38 answers
Posted 24 May 2010 • 7 answers
Posted 10 Aug 2010 • 4 answers
Posted 2 Sep 2010 • 5 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers